For bookings, please contact Bob at ‭(914) 879-1115‬

2 sessions 2 children died of fentanyl poisoning

Fentanyl positioning

I was doing a session with Elizabeth; Elizabeth had lost a son Jimmy to what appeared a drug overdose. Many in her family were accusing him of suicide. Jimmy let me know to no uncertain terms it was fentanyl. I told that to Elizabeth, she was somewhat relieved but still wasn’t sure what she should believe.

About a week after our session Elizabeth sent me a text letting me know the medical examiners’ toxicology report came in. The results, fentanyl poisoning, confirming the message I received from Jimmy. Although this didn’t make the passing of her son any easier, nothing could, but it gave her relief knowing that it wasn’t suicide nor a drug overdose which put all the condemnation from her family to rest allowing her to properly mourn her son’s loss.

Sadly, today I am seeing a lot more fentanyl poising than I have in the past 4 years. Another Father, Martin with whom I did a session lost his son Chris, I told Martin I was getting a headache which indicates to me something in Chris’s head took him.

The souls chose to give me a headache, when it’s in the head when it’s anything else they rub or tap the place on their body that caused their death. They know I hate that but they have a sense of humor & love to break my chops.

 After telling Martin, Chris’s passing was an accident & Chris wanted him to know that Martin felt some relief. As it turned out he had a headache & asked his friend if she had any aspirin? Chris’s friend gave him what she thought was aspirin but was instead it was a fentanyl tablet.

I wonder if that was by accident, as I write this I am getting the friend thought it would be funny to get Chris high at school when this took place. It will not make a difference at this point and will only cause Martin more anguish. I have to use discretion & spare my client’s feelings. If I felt it would make a difference I would reach out.

Please be very careful with drugs today, there is too much fentanyl out there which adds to the danger of drugs.  

Always be hopeful, never hopeless.

Always be optimistic never pessimistic

2 thoughts on “2 sessions 2 children died of fentanyl poisoning

Leave a Reply

Your email address will not be published.